# SDR R61A20060010

- Difficulty date: May 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 1700047
- Aircraft time: 1,701 hours, 1,184 cycles
- Engine: Ge CF348E5
- Engine time: 1,701 hours, 1,184 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Part serial: KO285
- Condition: Cracked
- Location: Hydraulic System
- Part time: 1,701 hours, 1,184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOSS OF NR 1 HYDRAULIC QAUNTITY AND PRESSURE.  CONTINUED ON TO DESTINATION.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NR 1 ENGINE DRIVEN HYDRAULIC PUMP CRACKED.  REPLACED NR 1 ENGINE HYDRUALIC PUMP AND RETURNED A/C TO SERVICE.
